# SDR FDEA201010214138

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N51084
- Condition: Damaged
- Location: Bs 1620-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR CUT OUTS INCORRECTLY LOCATED AT STA'S 1620, STA 1640 AND STA 1661,  LBL 28.25.  A REPAIR WAS ACCOMPLISHED ON STAM EA-757-5365-16-F2884, FOR THE SMOKE DETECTOR CUT OUTS INCORRECTLY LOCATED AT STA 1620, 1640, AND 1661, LBL 28.25. AN 8110-3, DATED 10/05/2010 WAS ISSUED FOR DTA EVALUATION.  EA F-5310-141226, ISSUED TO   ESTABLISH THE DTA TRACKING IN THE SYS.  MAJOR ALTERATION.
